# SDR SIMA200122403

- Difficulty date: July 31, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE OMEGA BEAM AT FRAME 20.  CORROSION WAS REMOVED AND DAMAGE WAS REPAIRED IAW EMB SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
